advertisement
Question
Posted by: Gigi | 2004/10/17

Diarhea

Dear Doc
I went to my doc last week for diarhea which I have for 2 weeks now. He gave me an injection and some white medicine Genpect.
i went back to him after a few days when diarhea did not stop.
He told me to carry on with the medicine and said it could be stress related. Can you tell me if there is anything else I could use, PLEASE, THANX.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Gigi, you can use something stronger like Kantrexil® and even antibiotics. If you have no pain and fever, you can also try the old remedy of grated apple. If it doesn’t clear up within the next couple of days the best would be to get a second opinion from a different doctor. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement